Concerned, feeling better?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Melody5
Regular Member


Date Joined Dec 2013
Total Posts : 48
   Posted 1/13/2014 1:25 AM (GMT -6)   
These past couple of days, I've had a little more energy than I'm used to. I'm not taking anything out of the ordinary...still just my multi-vitamins and Prednisone. I wonder if I'm mistaking my anxiety for energy. Mmmm? Well, I was wondering if Prednisone also gives anyone else energy? I mean....I not once thought about napping. Thanks so much for any replies. :)

Melody5
Regular Member


Date Joined Dec 2013
Total Posts : 48
   Posted 1/13/2014 1:29 AM (GMT -6)   
Oh, another reason I'm so concerned is because I've felt horrible for so long. It's weird to fell alright and have energy. I mean, my stomach pains still come and go but I've gotten used to them.
Melodie -
Dx: Autoimmune Pending type
Meds: PredniSONE 20mg a day

Keep the faith!

couchtater
Elite Member


Date Joined Jul 2009
Total Posts : 14475
   Posted 1/13/2014 3:23 AM (GMT -6)   
Predisone always gives me an energy boost. It's the crash I hate when I get off of it.
Joy
Lupus, Fibromyalgia, Glaucoma, Asthma, Hypothyriodism, Sleep Apnea, OA, Depression, Allergies, and benign familia tremors

When life throws you lemons....
Pick them up and throw them right back at them! :))

Melody5
Regular Member


Date Joined Dec 2013
Total Posts : 48
   Posted 1/13/2014 8:05 AM (GMT -6)   
Gosh, I'm going to hate to get off of this medication then. :(. I mean, I've gained weight on it. But if take weight gain and feeling more energy any day.
Melodie -
Dx: Autoimmune Pending type
Meds: PredniSONE 20mg a day

Keep the faith!

oreo11
Regular Member


Date Joined Feb 2011
Total Posts : 399
   Posted 1/13/2014 7:40 PM (GMT -6)   
Hi Melody,

Prednisone always gives me an energy boost. I take a low dose regularly, 9 mg. every other day. The day I take 9 mg. I am energetic and feel great. By the end of the day on 0 mg, I sometimes feel the let down. We are in process of weaning me down again. I have been on this road before and have never been able to get off of the Prednisone. It's the one drug that is very effective with my Lupus. We have tried and failed on so many others. So I will take the weight gain any day and learn to put up with some of the other side effects just to feel good, like I do now.

Laura

Laura

FW
Regular Member


Date Joined May 2007
Total Posts : 482
   Posted 1/13/2014 7:53 PM (GMT -6)   
Prednisone is a two edged sword for me. Yes, when I start it I always feel fantastic! Almost like the "pre-lupus" me. Every single time I think why did I wait so long to start this? But coming back off the stuff is no picnic. I am glad that you are feeling better.
Take care, Fran

Dx: Lupus, sjogren's, celiac, severe allergies, asthma, GERD
Daily Meds: Plaquenil, Zyrtec. Aciphex, Nasacort, Prozac, Ambien CR, CellCept, Zantac, Bactrim, Q-Var, Restasis, Albuterol
Daily Supplements: Calcium, B-100 Complex, Daily Vitamins.
As Needed Meds: Epinephrine, Benadryl, Proventil, Tylenal, Vicodin, Prednisone.

Melody5
Regular Member


Date Joined Dec 2013
Total Posts : 48
   Posted 1/13/2014 9:14 PM (GMT -6)   
I seem to get headaches on prednisone too. I've been battling this headache that's making it hard to see straight. I've had migraines before and they always start out like this. I just hope this doesn't turn into one. :/. I should stop saying how good I feel sometimes. It always seems to backfire on me.
Melodie -
Dx: Autoimmune Pending type
Meds: PredniSONE 20mg a day

Keep the faith!
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, April 24, 2018 2:47 AM (GMT -6)
There are a total of 2,954,909 posts in 324,163 threads.
View Active Threads


Who's Online
This forum has 162197 registered members. Please welcome our newest member, immolation24.
181 Guest(s), 2 Registered Member(s) are currently online.  Details
RedEye, Hibee